# SDR SCNA20201201360

- Difficulty date: November 19, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER SILL INNER CHORD HAS CORROSION FROM STA 303.9-348.2, LBL 64, WL 208.  CORROSION ON LOWER INNER CHORD BS 348-304 LBL 64 WL 208 FOUND TO BE OUT OF LIMITS, IAW SRM 53-10-15-1A-1 FIG 103 DETAIL D.  REMOVED INNER CHORD, IAW SRM 51-40-02-0G-0.  INSTALLED NEW INNER CHORD P/O 807579/1, IAW SRM 51-40-02-0G-0 AND BOING DWG 141A8110 REV A.
